MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-E; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-E; GAS-MACHINE, ANESTHESIA
Model Number FLOW-E
Medical Device Problem Codes Fracture (1260); Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia workstation's suction on/off knob was broken.There was no patient harm.Manufacturer's ref.#: (b)(4).
 
Event or Problem Description
Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The anesthesia system was investigated by our field service engineer at the hospital.It was concluded that the broken suction unit on/off switch needed to be replaced.The broken on/off switch was replaced and the unit was returned to clinical use.The switch from the actual device involved in the event has not been returned.The root cause of the reported event has not been determined.

Brand Name
FLOW-E
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key16937193
Report Number8010042-2023-00940
Device Sequence Number5822745
Product Code BSZ
UDI-Device Identifier07325710010457
UDI-Public(01)07325710010457(11)211110
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLOW-E
Device Catalogue Number6887900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown